Document Type : Research Paper


Department of Mathematics, Faculty of Basic Science, University of Qom, P.O.Box 3716146611, Qom, Iran.


In this paper we introduce the class of grand Lebesgue spaces associated to a Banach function space $X$ by replacing the role of the $L^1$-norm by the norm $\|\cdot\|_X$ in the classical construction of the generalized grand Lebesgue spaces. Also, we study the inclusion property of these spaces.


Main Subjects

1. A.R. Bagheri Salec and S.M. Tabatabaie, An extention of the interpolation theorem, Mathematical Analysis and Convex Optimization, 2 (1) (2021), pp. 63-69.
2. A.R. Bagheri Salec, V. Kumar and S.M. Tabatabaie, Convolution properties of Orlicz spaces on hypergroups, Proc. Amer. Math. Soc., 150 (4) (2022), pp. 1685–1696.
3. C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, New York, 1988.
4. R. del Campo, A. Fernández, F. Mayoral and F. Naranjo, Orlicz spaces associated to a quasi-Banach function space: Applications to vector measures and interpolation, Collect. Math., 72 (2021), pp. 481-499.
5. J.B. Conway, A Course in Functional Analysis, Springer-Verlag, New York, 1985.
6. A. Fiorenza, Duality and reflexivity in grand Lebesgue spaces, Collect. Math., 51 (2) (2000), pp. 131–148.
7. M.R. Formica, E. Ostrovsky and L. Sirota, Grand Lebesgue Spaces are really Banach algebras relative to the convolution on unimodular locally compact groups equipped with Haar measure, Math. Nachr., 294 (9) (2021), pp. 1702–1714.
8. M.R. Formica, E. Ostrovsky and L. Sirota, Grand quasi Lebesgue spaces, J. Math. Anal. Appl., 504 (1) (2021), 125369.
9. T. Iwaniec and C. Sbordone, On the integrability of the Jacobian under minimal hypothesis, Arch. Ration. Mech. Anal., 119 (1992), pp. 129-143.
10. P. Jain, L.E. Persson and P. Upreti, Inequalities and properties of some generalized Orlicz classes and spaces, Acta Math. Hungar., 117 (2007), pp. 161-174.
11. S.M. Tabatabaie and A.R. Bagheri Salec, Convolution of two weighted Orlicz spaces on hypergroups, Rev. Colomb. Mat., 54 (2020), pp. 117-128.
12. S.M. Tabatabaie, A.R. Bagheri Salec and M. Zare Sanjari, A note on Orlicz algebras, Oper. Matrices, 14 (1) (2020), pp. 139-144.
13. S.M. Tabatabaie, A.R. Bagheri Salec and M. Zare Sanjari, Remarks on weighted Orlicz spaces on locally compact groups, Math. Ineq. Appl., 23 (3) (2020), pp. 1015-1025.
14. S.M. Tabatabaie and A.R. Bagheri Salec, The inclusions of $X^\Phi$ spaces, Math. Bohemica, 148 (1) (2023), pp. 65-72.